# SDR ASAA2023022342051

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 2,307 hours, 678 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OVERHEAD "MAINT" LIGHT ILLUMINATED. GROUNDED - YES. FOUND STATUS MSG "ENG 2 IGNITER L". REF B737-9 IFIM G74-20-00-810-802 STEPS A, (6), (7), ERASED FAULT AND PERFORMED CHANNELS A & B IGNITION SYS TEST, PASSED BOTH CHANNELS. MAINT LIGHT EXTINGUISHED.
